RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1982 Volume 119(161), Number 2(10), Pages 233–247 (Mi sm2846)

This article is cited in 5 papers

Functional moduli of singularities of convex hulls of manifolds of codimensions 1 and 2

V. D. Sedykh


Abstract: In this paper we study singularities of convex hulls of smooth submanifolds of an affine space whose codimension is not greater than two. We prove that in spaces of dimension five or higher some of these singularities have functional moduli with respect to the group of diffeomorphisms of the ambient space that cannot be removed by small deformations of the manifold.
Bibliography: 2 titles.

UDC: 513.7+517.5

MSC: Primary 32B15; Secondary 32B30, 32C40

Received: 01.07.1981


 English version:
Mathematics of the USSR-Sbornik, 1984, 47:1, 223–236

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025